Online tanulóközösségek

Fejes, József Balázs: Online tanulóközösségek.
Iskolakultúra, 17 (4). pp. 32-37. ISSN 1215-5233 (2007)

This is the latest version of this item.

Fejes_2007_Online.isk.pdf - Published Version

Download (130kB)
Item Type: Article
Journal or Publication Title: Iskolakultúra
Date: 2007
Volume: 17
Number: 4
Page Range: pp. 32-37
ISSN: 1215-5233
Publisher: Pannon Egyetem
Faculty: Faculty of Arts
Department: Neveléstudományi Intézet
Institution: Szegedi Tudományegyetem
Language: Hungarian
MTMT id: 1413730
Date Deposited: 2012. Aug. 14. 10:50
Last Modified: 2018. Jul. 03. 16:10

Available Versions of this Item

  • Online tanulóközösségek. (2012. Aug. 14. 10:50) [Currently Displayed]

Actions (login required)

View Item View Item


Downloads per month over past year